Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Linear multistep methods for functional-differential equations


Author: Maarten de Gee
Journal: Math. Comp. 48 (1987), 633-649
MSC: Primary 65Q05
MathSciNet review: 878696
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new way to define linear multistep methods for functional differential equations is presented, and some of their properties are analyzed. The asymptotic behavior of the global discretization error is investigated. Finally, Milne's device is generalized to functional differential equations. The effect of the nonsmoothness of the exact solution is taken into account.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65Q05

Retrieve articles in all journals with MSC: 65Q05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1987-0878696-1
PII: S 0025-5718(1987)0878696-1
Keywords: Functional differential equations, delay differential equations, linear multistep methods, predictor-corrector methods, Milne's device
Article copyright: © Copyright 1987 American Mathematical Society